ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Экономичный алгоритм решения интегрального уравнения с почти разностным ядром

Агекян, Г. В. (1990) Экономичный алгоритм решения интегрального уравнения с почти разностным ядром. ՀԽՍՀ ԳԱ Զեկույցներ, 90 (2). pp. 60-64. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1082Kb

Item Type:Article
Additional Information:Համարյա տարբերակային կորիզով հավասարման լուծման խնայողական ալգորիթմ; Economical algorithm of decision integral equation with almost kernel difference
Uncontrolled Keywords:Աղեկյան Գ. Ո., Agekian G. V.
Subjects:Q Science > QA Mathematics
ID Code:5473
Deposited By:NAS Reports
Deposited On:04 Apr 2013 11:55
Last Modified:04 Jun 2020 22:30

Repository Staff Only: item control page